English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Degenerate principal series representations and their holomorphic extensions

Zhang, G. (2010). Degenerate principal series representations and their holomorphic extensions. Advances in Mathematics, 223(5), 1495-1520. doi:10.1016/j.aim.2009.09.014.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-24B5-7 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-24B6-6
Genre: Journal Article

Files

show Files
hide Files
:
zhang_degenerate_2010.pdf (Any fulltext), 264KB
Name:
zhang_degenerate_2010.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Zhang, Genkai1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Advances in Mathematics
  Alternative Title : Adv. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 223 (5) Sequence Number: - Start / End Page: 1495 - 1520 Identifier: -